Health knowledge made personal
Join this community!
› Share page:
Go
Search posts:

Pain and Frusatration

Posted Jul 25 2011 7:26pm
It took several hours to get the pain medicine today for my back when I got back from the mri.  They had ordered it to go into my IV line, which was taken out a couple days ago so they had to get an order to give me a shot.  Three hours later I was getting a shot in the butt!  Then occupational therapy came by and had me do some arm exercises because I had already gotten cleaned up and brushed my teeth.  Next up was physical therapy and by this time I was exhausted and couldn't really get my leg to work so that made me very frustrated.  I cried a lot.  They did find me a smaller AFO brace though.  Right now I am still waiting to find out the results of the spinal mri and I am very uncomfortable!!!!!!!!  And to top it all off I am PMS-ing!!!  My vision is very blurry right now and my back is bothering me.  My left temple is throbbing off and on.  I really don't understand what could be causing all these symptoms.  My left arm seems to be getting weaker and I am leaning more, but they upped my steroid dosage, it just doesn't make any sense!  I want this to be over, I can't take it anymore!!!!!!!  I am so tired of being this uncomfortable!  My stomach is so big it feels like its going to pop, but I am constantly hungry.  Its hard to eat in this bed because I can't get the tray close to me because of my big stomach!!!!!!  UGH, I just want to freaking scream!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!  All I can do is cry!!!!!


Post a comment
Write a comment:

Related Searches